# SDR DALA2023010308524

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1162.5 LOCATED BTW FR68 TO FR69 AT AFT GALLEY.   REPLACED FLOOR BEAM -Y1162.5 LOCATED BTW FR68 TO FR69 AFT GALLEY AREA AS PER A319 SRM 51-72-11.
